Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Construction of cohomology of discrete groups


Authors: Y. L. Tong and S. P. Wang
Journal: Trans. Amer. Math. Soc. 306 (1988), 735-763
MSC: Primary 32N15; Secondary 11F27, 11F55, 22E40
MathSciNet review: 933315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A correspondence between Hermitian modular forms and vector valued harmonic forms in locally symmetric spaces associated to $ U(p,\,q)$ is constructed and also shown in general to be nonzero. The construction utilizes Rallis-Schiffmann type theta functions and simplified arguments to circumvent differential geometric calculations used previously in related problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32N15, 11F27, 11F55, 22E40

Retrieve articles in all journals with MSC: 32N15, 11F27, 11F55, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0933315-8
PII: S 0002-9947(1988)0933315-8
Article copyright: © Copyright 1988 American Mathematical Society